Skip to content

Read user comments about the side effects, benefits, and effectiveness of Colcrys Oral.

Overall User Ratings

78 Total User Reviews

User Reviews

«Previous 31-35 of 61 Next»
Condition: Gout
10/5/2012 8:35:00 AM

Reviewer: Limpy, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
After two full days on this medication the gout attack that started nearly two weeks ago has gotten worse, particularly the swelling. And it is far too expensive!

Condition: Gout
9/10/2012 5:53:32 PM

Reviewer: 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I've started to have gout episodes in my foot since I lost one kidney and my Uric Acid is always elevated. My primary doctor advised to start taking Colcrys and the first two days I could tolerate the drug well. By the third day, I had severe diarrhea, mild stomach cramping and felt nauseated the entire day. My foot doctor informed me to only take it twice a day and with meals and that helpe ... Show Full Comment

Condition: Gout
6/28/2012 2:05:39 PM

Reviewer: someone is doing this for me, 75 or over Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:

Condition: Gout
5/14/2012 8:50:44 AM

Reviewer: Tawny, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I have kidney disease already so I was a little nervous to take this med. I reluctantly decided to take it when my gout in my left foot got really really bad. I was taking it for 5 days and experienced bad diarrhea and was throwing up almost everything I ate/drank. The gout is not completely gone but I can walk without assistance. I still have some pain in my foot and toes and stand on it very l ... Show Full Comment

Condition: Gout
5/10/2012 9:42:20 PM

Reviewer: DADDYJ, 65-74 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I took this medication before and had no problems and no side effects. This time was different. Two days after taking it I begin to experience severe diarrhea and cramps. I am off the medications now, but an still have cramps with occasional diarrhea.

«Previous 31-35 of 61 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
chest x-ray
7 early symptoms.
woman biting a big ice cube
Habits that wreck your teeth.
Breast Cancer Overview
Symptoms and treatments.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.